# SDR CALA0200215

- Difficulty date: April 17, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 49,646 hours, 22,355 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Sta 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER STRINGER ON LOWER FLOOR SIDE OF AFT PRESSURE BULKHEAD AT STA 1016 CORRODED ON LOWER END. THE STRINGER WAS REPAIRED IAW SRM 51-70-11, PAGE 1-6.
